MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-800-00
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that post procedure, the physician found that the unit had low power.The procedure was completed using this device.There were no patient complications.
 
Event or Problem Description
It was reported that post procedure, the physician found that the unit had low power.The procedure was completed using this device.There was no patient complications.
 
Additional Manufacturer Narrative
The console was serviced by the field service engineer (fse) at the customer site.Upon turned on the console, a red screen appeared, after checking it was found that the servo lens was damaged.After replacing the new lens and recalibrating the far and near field optical paths, the device returned to normal and the laser was tested normally.As a result, the console was functioning as intended.The malfunction found could have affected the device performance leading to the event experienced by the customer.Based on the information available, the investigation conclusion code selected for this complaint is cause traced to component failure.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22846965
Report Number2124215-2025-58120
Device Sequence Number4488684
Product Code GEX
UDI-Device Identifier07290109140582
UDI-Public(01)07290109140582(11)130917(10)135
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-800-00
Device Catalogue Number0638-800-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/28/2025
Date Device Manufactured09/17/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown